Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 2002, Issue 544


Generators of the cohomology ring of moduli spaces of sheaves on symplectic surfaces

E. Markman
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/crll.2002.028

About the article

Published Online: 2006-01-23

Published in Print: 2002-03-04

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2002, Issue 544, Pages 61–82, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.2002.028.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

D. Kaledin, M. Lehn, and Ch. Sorger
Inventiones mathematicae, 2006, Volume 164, Number 3, Page 591
David Harvey, Brendan Hassett, and Yuri Tschinkel
Communications on Pure and Applied Mathematics, 2012, Volume 65, Number 2, Page 264
Ulrich Schlickewei
Geometriae Dedicata, 2012, Volume 156, Number 1, Page 141

Comments (0)

Please log in or register to comment.
Log in